MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-6; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-6; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2366-50
Medical Device Problem Codes High impedance (1291); Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: approximated based on the date the manufacturer became aware of the event.D2b: additional pro code selection that applies to the indication of this device - .Additional suspect medical device components involved in the event: product family: scs-linear leads upn: m365sc2366500, model: sc-2366-50, serial: (b)(6), batch: 16527477, udi: (b)(4).Product family: scs-extension upn: m365sc3138550, model: sc-3138-55, serial: (b)(6), batch: 16795971, udi: (b)(4).Product family: scs-extension upn: m365sc3138550, model: sc-3138-55, serial: (b)(6), batch: 16795971, udi: (b)(4).
 
Event or Problem Description
It was reported that these spinal cord stimulation (scs) devices were replaced due to high impedances.The patient underwent a lead and lead extension revision procedure, wherein two leads and two lead extensions were explanted and replaced.The devices were retained by the facility and will not be returned for analysis.Postoperatively, the patient was provided with several discharge options following the procedure.Coverage was achieved in both upper extremities, including areas with overlapping paresthesia.
 
Additional Manufacturer Narrative
Correction to the initial mdr in h6.B3: approximated based on the date the manufacturer became aware of the event d2b: additional pro code selection that applies to the indication of this device - .Additional suspect medical device components involved in the event: product family: scs-linear leads, upn: m365sc2366500, model: sc-2366-50, serial: (b)(6), batch: 16527477, udi: (b)(4).Product family: scs-extension, upn: m365sc3138550, model: sc-3138-55, serial: 590009, batch: 16795971, udi: (b)(4).Product family: scs-extension, upn: m365sc3138550, model: sc-3138-55, serial: (b)(6), batch: 16795971, udi: (b)(4).
 
Event or Problem Description

Brand Name
LINEAR? 3-6
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22767516
Report Number3006630150-2025-06334
Device Sequence Number20866604
Product Code LGW
UDI-Device Identifier08714729789574
UDI-Public(01)08714729789574(17)151113(10)16527477
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/13/2015
Device Model NumberSC-2366-50
Device Catalogue NumberSC-2366-50
Device Lot Number16527477
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date08/09/2025
Supplement Report FDA Received Date03/04/2026
Date Device Manufactured11/13/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale